關鍵字查詢 | 類別:期刊論文 | | 關鍵字:A Class of Admissible Estimators of a Finite Population Total and Their Uniform Admissibility

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 72/1 決策系 張紘炬 教授 期刊論文 發佈 A Class of Admissible Estimators of a Finite Population Total and Their Uniform Admissibility , [72-1] :A Class of Admissible Estimators of a Finite Population Total and Their Uniform Admissibility期刊論文A Class of Admissible Estimators of a Finite Population Total and Their Uniform Admissibility張紘炬; Chang, Horng-jinh淡江大學經營決策學系淡江大學Tamkang journal of management sciences 4(2), pp.13-22tku_id: 000028831;Made available in DSpace on 2009-11-30T04:23:24Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: ea12eecd6bdef8128739fca20930b3e4 (MD5)en_US0255-6863國內否TWN<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19822</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果